# SDR HALA2011061200259

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 4,265 hours, 826 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE FWD CARGO BLT FAULT "AFT" "FWD" "2" AFT.  RESET SDF 1 AND SDF 2 PERFORMED SDF TEST, TEST PASS, NO FAULT NOTED.  OK FOR SERVICE.
